# SDR RAIA201610310001

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 37,880 hours, 21,904 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OIL PRESSURE WENT INTO RED ON FINAL APPROACH. OIL ON NR 1 COWLING.  R & R NR 1 ENGINE GENERATOR IAW AMM 24-31-01 AND CORRESPONDING CARBON SEAL WAS R & R IAW MM 72-63-10. NO LEAKS NOTED AT THIS TIME. OPS CHECKED GOOD.
